# SDR R61A2023110500610

- Difficulty date: November 5, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CFIII I/B SEAT TRACK CORRODED. CFII R/H I/B SEAT TRACK HAS BEEN REPLACED IAW ERJ-175 SRM 51-43-04, 51-43-03, 51-24-01.
